Katedra Analizy Matematycznej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2021] [2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1985] [1984] [1983] [1982] [1981] [1979] [1978] [1977] [1976] [1975] [1974] [1972] [1971]
201-400 z 424.

2009

217.
Pascal J. Thomas, Nikolai Nikolov, Peter Pflug, Włodzimierz Zwonek

2008

214.
Marek Jarnicki, Peter Pflug
First steps in several complex variables: Reinhardt domains vol. EMS Textbooks in Mathematics, viii+359 pp (2008), European Mathematical Society (EMS)
213.
212.
206.
Pascal J. Thomas, Nikolai Nikolov, Peter Pflug, Włodzimierz Zwonek

2007

197.
Per Ahag, Rafał Czyż, Pham Hoang Hiep
Concerning the energy class $E_p$, ANN POL MATH vol. 91 no. 2-3 (2007), 119-130
196.
Per Ahag, Rafał Czyż
Continuous pluriharmonic boundary values, ANN POL MATH vol. 91 no. 2-3 (2007), 99-117
195.
Per Ahag, Rafał Czyż
On the Cegrell classes, MATH Z vol. 256 no. 2 (2007), 243--264
194.
Cegrell classes on compact Kähler manifolds, ANN. POLON. MATH. 91 (2007), no. 2-3, 179--195
193.
Sławomir Dinew, M.Buhmann
Limits of radial basis function interpolants, COMMUN. PURE APPL. ANAL. 6 (2007), no. 3, 569--585
191.
Marek Jarnicki, Peter Pflug
A general cross theorem with singularities, ANALYSIS (MUNICH) vol. 27 (2007), 181-212
189.
Invariant functions on Neil parabola in C^n, SERDICA MATHEMATICAL JOURNAL vol. 33 (2007), 321-338

2006

186.
183.
Marek Jarnicki, Peter Pflug
A remark on separate holomorphy, STUD MATH vol. 174 (2006), 309-317
180.
A note on pluripolar extensions of univalent functions, UNIV. IAGEL. ACTA MATH. 44 (2006), 7--14

2005

179.
Weak solutions to the complex Hessian equation, ANN. INST. FOURIER (GRENOBLE) 55 (2005), no. 5, 1735--1756
178.
On uniform estimate in Calabi-Yau theorem, SCI. CHINA SER. A 48 (2005), suppl., 244--247
177.
The Bergman metric and the pluricomplex Green function, TRANS. AMER. MATH. SOC. 357 (2005), no. 7, 2613--2625
173.
169.
Sławomir Kołodziej, U.Cegrell,A.Zeriahi
166.
Włodzimierz Zwonek, N.Nikolov
On the product property for the Lempert function, COMPLEX VAR. THEORY APPL. 50 (2005), no. 12, 939--952
164.
Józef Siciak, LeMauHai,NguyenVanKhue
A note on Alexander's theorem, UNIV. IAGEL. ACTA MATH. 43 (2005), 7-10

2004

161.
160.
156.
Inner k-th Caratheodory-Reiffen completeness of Reinhardt domains, ATTI ACCAD. NAZ. LINCEI CL. SCI. FIS. MAT. NATUR. REND. LINCEI (9) MAT. APPL. vol. 15 (2004), 87-92
155.

2003

151.
Interior regularity of the degenerate Monge-Ampère equation, BULL. AUSTRAL. MATH. SOC. 68 (2003), no. 1, 81--92

2002

143.
Some global solutions of the complex Monge-Ampere equation, BULLETIN OF THE POLISH ACADEMY OF SCIENCES: MATHEMATICS vol. 50 no. 3 (2002), 287-296
142.
Marek Jarnicki, Nikolai Nikolov
141.
Piotr Jakóbczak, Marek Jarnicki
Wstęp do teorii funkcji holomorficznych wielu zmiennych zespolonych vol. 266 pp (2002), Wydawnictwo Uniwersytetu Jagiellońskiego
137.
$Lsp 2sb h$-domains of holomorphy and the Bergman kernel, STUDIA MATH. 151 (2002), no. 2, 99--108
136.
Wiener's type criterion for Bergman exhaustiveness, BULL. POLISH ACAD. SCI. MATH. 50 (2002), no. 3, 297--311

2001

135.
On the Darboux equation, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 87--90
134.
Regularity of the pluricomplex Green function with several poles, INDIANA UNIV. MATH. J. 50 (2001), no. 1, 335--351
132.
Marek Jarnicki, Peter Pflug
Cross theorem, ANN POL MATH vol. 77 (2001), 295-302
130.
Inner Carathéodory completeness of Reinhardt domains, ATTI ACCAD. NAZ. LINCEI CL. SCI. FIS. MAT. NATUR. REND. LINCEI (9) MAT. APPL. 12 (2001), no. 1, 153--157 (2002)
129.
128.
Holomorphic functions with singularities on algebraic sets, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 9--16

2000

127.
The C1,1 regularity of the pluricomplex Green function, MICHIGAN MATH. J. 47 (2000), no. 2, 211--215
125.
Equilibrium measure of a product subset of Cn, PROC. AMER. MATH. SOC. 128 (2000), no. 12, 3595--3599
124.
On Bergman completeness of non-hyperconvex domains, UNIV. IAG. ACTA MATH. vol. 38 (2000), 169-184
123.
Marek Jarnicki, Peter Pflug
Extension of holomorphic functions vol. de Gruyter Expositions in Mathematics, 34, x+487 pp (2000), Walter de Gruyter
122.
121.
On Carathéodory completeness of pseudoconvex Reinhardt domains, PROC. AMER. MATH. SOC. 128 (2000), no. 3, 857--864
119.
Regularity properties of the Azukawa metric, J. MATH. SOC. JAPAN 52 (2000), no. 4, 899--914

1999

115.
114.
On Bergman completeness of pseudoconvex Reinhardt domains, ANN. FAC. SCI. TOULOUSE MATH. (6) 8 (1999), no. 3, 537--552
113.
On hyperbolicity of pseudoconvex Reinhardt domains, ARCH. MATH. (BASEL) 72 (1999), no. 4, 304--314

1998

112.
Zbigniew Błocki, P.Pflug
Hyperconvexity and Bergman completeness, NAGOYA MATH. J. 151 (1998), 221--225
111.
Zbigniew Błocki, J.Thorbiörnson
On the fundamental solution for the real Monge-Ampere operator, MATH. SCAND. 83 (1998), no. 2, 309--319
110.
On a symmetric pluricomplex Green function, NEW ZEALAND J. MATH. 27 (1998), no. 1, 35--40
108.
Sławomir Kołodziej, U.Cegrell,S.Kolodziej,N.Levenberg
Two problems on potential theory for unbounded sets, MATH. SCAND. 83 (1998), no. 2, 265--276
104.
On an example concerning the Kobayashi pseudodistance, PROC. AMER. MATH. SOC. 126 (1998), no. 10, 2945--2948
103.
Complex analysis and applications, PROCEEDINGS OF THE CONFERENCE HELD IN WARSAW, JULY 14--25, 1997. Edited by Anne-Marie Chollet, Evgeni Chirka, Roman Dwilewicz, Howard Jacobowitz and Józef Siciak. Ann. Polon. Math. {70} (1998). Polish Academy of Sciences, Institute of Mathematics, Warsaw,

1997

102.
On the regularity of the complex Monge-Ampere operator, COMPLEX GEOMETRIC ANALYSIS IN POHANG (1997), 181--189, Contemp. Math., 222, Amer. Math. Soc., Providence, RI, 1999
101.
Smooth exhaustion functions in convex domains, PROC. AMER. MATH. SOC. 125 (1997), no. 2, 477--484
100.
Extremal functions and equilibrium measures for Borel sets, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 3, 291--296
99.
97.
A note on the Kobayashi-Royden metric for real ellipsoids, PROC. AMER. MATH. SOC. 125 (1997), no. 1, 199--202
96.
Wiener's type sufficient conditions in Cn, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 47--74
95.
A remark on Tchebysheff polynomials in Cn, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 37--45
94.
On metrics associated with extremal plurisubharmonic functions, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 2, 151--161
93.
Wiener's type regularity criteria on the complex plane, VOLUME DEDICATED TO THE MEMORY OF WŁODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 203--221

1996

92.
The complex Monge-Ampere operator in hyperconvex domains, ANN. SCUOLA NORM. SUP. PISA CL. SCI. (4) 23 (1996), no. 4, 721--747 (1997)
91.
Marek Jarnicki, Peter Pflug
90.
Marek Jarnicki, Peter Pflug
88.
Sławomir Kołodziej, J.Thorbiörnson
Separately harmonic and subharmonic functions, POTENTIAL ANAL. 5 (1996), no. 5, 463--466
87.
The Kobayashi metric for non-convex complex ellipsoids, COMPLEX VARIABLES THEORY APPL. 29 (1996), no. 1, 59--71
86.
Automorphism group of some special domain in Cn, UNIV. IAGEL. ACTA MATH. no. 33 (1996), 185--189
85.
Carathéodory balls in convex complex ellipsoids, ANN. POLON. MATH. 64 (1996), no. 2, 183--194

1995

84.
On the Lp stability for the complex Monge-Ampere operator, MICHIGAN MATH. J. 42 (1995), no. 2, 269--275
83.
80.
78.
Polynomial extensions of functions defined on subsets of Cn, UNIV. IAGEL. ACTA MATH. no. 32 (1995), 7--16

1994

75.
Compact sets in Rn admitting polynomial inequalities, TRUDY MAT. INST. STEKLOV. 203 (1994), Izbran. Voprosy Mat. Fiz. i Anal., 441--448

1993

74.
Marek Jarnicki, Peter Pflug, Rein Zeinstra
73.
Estimates for the complex Monge-Ampere operator, BULL. POLISH ACAD. SCI. MATH. 41 (1993), no. 2, 151--157 (1994)
72.
An elementary proof of the McCoy theorem, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 215--218
71.
Marek Jarnicki, Peter Pflug
Invariant distances and metrics in complex analysis vol. de Gruyter Expositions in Mathematics, 9, xii+408 pp (1993), Walter de Gruyter
69.
An identity between two capacities, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 155--157
68.
A note on $gamma$-isometries, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 137--144
67.
A note on Carathéodory isometries, ARCH. MATH. (BASEL) 60 (1993), no. 2, 167--176
66.
Some remarks on the history of complex analysis in Kraków, (POLISH) OPUSCULA MATH. no. 13 (1993), 11, 18, 129--136
65.
Rapid polynomial approximation on compact sets in Cn, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 145--154

1992

64.
Singular sets of separately analytic functions, ANN. POLON. MATH. 56 (1992), no. 2, 219--225
63.
A constant in pluripotential theory, ANN. POLON. MATH. 56 (1992), no. 2, 213--217
62.
Marek Jarnicki, Peter Pflug
A remark on Carathéodory balls, ARCH MATH vol. 58 (1992), 595-598
61.
Laplace domains, (1992), "Proc. of the 6th Symposium on Classical Analysis", World Scientific Publishing

1991

60.
59.
Marek Jarnicki, Peter Pflug
Some remarks on the product property for invariant pseudometrics, PROC. SYMPOS. PURE MATH. vol. 52 (1991), 263-272
57.
Marek Jarnicki, Lech Sławik
A note on blow-up points for a semilinear parabolic equation, UNIV. IAG. ACTA MATH. vol. 28 (1991), 209-214
54.
Jung's type theorem for polynomial transformations of C2, PROCEEDINGS OF THE TENTH CONFERENCE ON ANALYTIC FUNCTIONS (SZCZYRK, 1990). Ann. Polon. Math. 55 (1991), 207--212
53.
Józef Siciak, N.T.Van
Fonctions plurisousharmoniques extrémales et systemes doublement orthogonaux de fonctions analytiques, (FRENCH) [EXTREMAL PLURISUBHARMONIC FUNCTIONS AND DOUBLY ORTHOGONAL SYSTEMS OF ANALYTIC FUNCTIONS] BULL. SCI. MATH. (2) 115 (1991), no. 2, 235--243

1990

1989

47.
Marek Jarnicki, Peter Pflug
Three remarks about the Carathéodory distance, (1989), "Deformations of mathematical structures", Springer Verlag (połaczony z Kluwer Academic Publishing)
46.
Capacities associated to the Siciak extremal function, ANN. POLON. MATH. 49 (1989), no. 3, 279--290

1988

45.
Marek Jarnicki, Lech Sławik
Blow-up time for $u'_t-u"_xx=f(u)$, COLLOQ. MATH. SOC. JÁNOS BOLYAI vol. 53 (1988), 263-270
43.
The logarithmic capacity in Cn, ANN. POLON. MATH. 48 (1988), no. 3, 253--267
42.
Families of polynomials and determining measures, ANN. FAC. SCI. TOULOUSE MATH. (5) 9 (1988), no. 2, 193--211

1987

38.
Józef Siciak, P.Pflug

1985

36.
A note on harmonic envelopes of holomorphy, UNIV. IAG. ACTA MATH. vol. 25 (1985), 127-131
35.
Holomorphic continuation with restricted growth, UNIV. IAG. ACTA MATH. vol. 25 (1985), 133-143
33.
Marek Jarnicki, Pierre Mazet
A note on holomorphic continuation with restricted growth, UNIV. IAG. ACTA MATH. vol. 25 (1985), 145-147
32.
Balanced domains of holomorphy of type $Hsp infty$, INTERNATIONAL SYMPOSIUM ON COMPLEX ANALYSIS AND APPLICATIONS (ARANDJELOVAC, 1984). Mat. Vesnik 37 (1985), no. 1, 134--144
31.
Highly noncontinuable functions on polynomially convex sets, UNIV. IAGEL. ACTA MATH. no. 25 (1985), 95--107
30.
Approximation by transcendental polynomials, ANN. POLON. MATH. 46 (1985), 299--309

1984

27.
Functions that possess the property of strong analytic noncontinuability, (POLISH) ZESZYTY NAUK. POLITECH. RZESZOWSKIEJ. MAT. FIZ. no. 2 (1984), 87--89
26.
Circled domains of holomorphy of type $Hsp infty$, BULL. SOC. SCI. LETT. LÓD? 34 (1984), no. 9, 20 pp

1983

25.
A note on holomorphic functions with polynomial growth, OSNABRÜCKER SCHRIFTEN ZUR MATHEMATIK vol. 67 (1983), 1-12